Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202

      [Search Papers] [Print this List]
    1551. K. Khashyarmanesh,
    A surjective homomorphism of local cohomology modules,
    Comm. Algebra 33(2005), 2717 � 2723   [abstract]   
     
    1552. A. Iranmanesh (Joint with B. Khosravi),
    A characterization of PSU(17, q),
    J. Appl. Algebra Discrete Struct. 3(2005), 169-188  [abstract]   
     
    1553. A. Khosravi and Behr. Khosravi,
    r-Recognizability of Bn(q) and Cn(q) where n=2m ≥ 4,
    J. Pure Appl. Algebra 199(2005), 149-165  [abstract]   
     
    1554. T. Sharif and S. Yassemi,
    Special homological dimensions and intersection theorem,
    Math. Scand. 96(2005), 161-168  [abstract]   
     
    1555. J. Asadollahi and T. J. Puthenpurakal,
    An analogue of a theorem due to Levin and Vasconcelos,
    Int. J. Contemp. Math. Sciences 390(2005), 9-16  [abstract]   
     
    1556. M. Hadizadeh and M. Asgary,
    An efficient numerical approximation for the linear class of mixed integral equations,
    Appl. Math. Comput. 167(2005), 1090-1100  [abstract]   
     
    1557. M. Hadizadeh and M. Mohamadsohi,
    Numerical solvability of a class of Volterra-Hammerstein integral equations with noncompact kernels,
    J. Appl. Math. 2(2005), 171-181  [abstract]   
     
    1558. M. Tousi (Joint with K. Divaani-Azar),
    Localization of tight closure in two dimensional rings,
    Proc. Indian Acad. Sci. Acad. Math. Sci. 115(2005), 51-56  [abstract]   
     
    1559. H. R. Fanai,
    Conjugaison géodésique en rang 1,
    Bull. Aust. Math. Soc. 71(2005), 121-126  [abstract]   
     
    1560. H. Kharaghani and B. Tayfeh-Rezaie,
    A Hadamard matrix of order 428,
    J. Combin. Des. 13(2005), 435-440  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.